# SDR MASA2022090100222

- Difficulty date: September 2, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 44,872 hours, 35,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 CEILING LEVEL FLOOD LIGHT INOP. REPLACED BULB.
